Discussions By Condition: Digestive conditions

stomach pain

Posted In: Digestive conditions 5 Replies
  • Posted By: Anonymous
  • January 5, 2007
  • 04:06 PM

5 years ago I had to be hospitalized for ITP (Idiopathic Thrombocytopenia Purpura). Now I am still iron deficient and my body does not make B12- I have to take shots every 2 weeks. I had my gallbladder out 2 years ago due to pain and abnormal HIDA, but my symptoms stayed away only 2 weeks. Now I have constant burning in upper gastric area with diarrhea, with or without food, bloating, and my lower abdomen feels crampy and comes and goes. Constantly fatigued, and sleepy. Never feel good. Now I have developed sporatic joint pain and mouth sores. Seeing GI who is treating me for ulcers and the med helped about 4 months, but pain is gradually starting back. He refuses to do colonoscopy or UGI but wants to do ERCP to check for gallstones left in my duct. I think Crohn's. Any opinions?

Reply Flag this Discussion

5 Replies:

  • Check Intestinal Permeability.Those mouth sores sound like you have toxicity in your system- internal intoxication. To ease the mouth discomfort use a clay based toothpaste, like Doctor Burt's.What do you eat?
    Anonymous 42789 Replies
    • January 5, 2007
    • 04:09 PM
    • 0
    Flag this Response
  • I do use rembrandt toothpaste with no additives or bleach. I eat very little meat. Mainly salads, and sometimes fast food. I can't even drink anything- even water gives me heartburn/indigestion. I am on 3 stomach meds. My joint pain is getting increasingly worse- especially my hands and knees.
    Anonymous 42789 Replies
    • January 9, 2007
    • 07:07 PM
    • 0
    Flag this Response
  • I do use rembrandt toothpaste with no additives or bleach. I eat very little meat. Mainly salads, and sometimes fast food. I can't even drink anything- even water gives me heartburn/indigestion. I am on 3 stomach meds. My joint pain is getting increasingly worse- especially my hands and knees.Yeah- I don't know about the ingredients on rembrand- too harsh for your system. Fast food better be out of the question- as you are building up enough toxins with your meds.Do you eat sugar? Soda? Milk? Take those out of your diet.How is your fiber intake?Do you eat lots of tomato and/or potatoes? Those may cause inflammation.http://www.beyondhealth.com/Articles/back-to-basics.htmRead this article and the ones on sugar, toxicity and food combining.Read Jacki's story- it will give you a clue.
    Anonymous 42789 Replies
    • January 9, 2007
    • 07:24 PM
    • 0
    Flag this Response
  • I have similar symptoms. The burning in my stomach is actually my pancreas. I just spent a few days in the hospital in Dec. I had a CAT scan and they insisted on a colonoscopy. I insisted that if they were doing the lower they also were doing the upper. Your doc don't want to take a look inside? If you have constant pain I would recommend a second opinion. I am a firm believer after I seen a new doctor in my family practice in Oct 06. She put me on blood pressure med and should not have. It plainly is a inducer for pancreatitis which I have and I specifically asked her if it was definitely ok for me to take. She said I would have no problem. She was dead wrong. Even after the ER doc said that it was a no no. He said there were plenty of BP meds out there and she definitely picked the wrong one. I came home looked up drug induced pancreatitis and my med was there in black and white.
    Anonymous 42789 Replies
    • January 13, 2007
    • 08:36 AM
    • 0
    Flag this Response
  • 5 years ago I had to be hospitalized for ITP (Idiopathic Thrombocytopenia Purpura). Now I am still iron deficient and my body does not make B12- I have to take shots every 2 weeks. I had my gallbladder out 2 years ago due to pain and abnormal HIDA, but my symptoms stayed away only 2 weeks. Now I have constant burning in upper gastric area with diarrhea, with or without food, bloating, and my lower abdomen feels crampy and comes and goes. Constantly fatigued, and sleepy. Never feel good. Now I have developed sporatic joint pain and mouth sores. Seeing GI who is treating me for ulcers and the med helped about 4 months, but pain is gradually starting back. He refuses to do colonoscopy or UGI but wants to do ERCP to check for gallstones left in my duct. I think Crohn's. Any opinions?Check out Bechets disease.
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.